MAUDE Adverse Event Report: DRAEGER MEDICAL INFANT CARE, INC. INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY

DRAEGER MEDICAL INFANT CARE, INC. INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Model Number MU20500
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
It was reported that the nurse set the temperature of the incubator to 32.5 ° c, ready to receive new patients.Half an hour after the patient was put in, the nurse found that the setting temperature of the warm box was 35.0 during the inspection, but the machine did not give an alarm at that time.The temperature of the patient was detected as 37.3 (skin).The warm box was immediately replaced and sent to the equipment department for maintenance.Follow-up monitoring of the patient's body temperature was normal.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
Based on the reported issue, where the nurse set the temperature of the incubator to 32.5 ° c and half an hour after placing the baby in the incubator she noticed the set temp had changed to 35.0.The nurse used an external skin thermometer to determine the babies temperature at the time as 37.3.No adverse patient impact was reported.The babies temperature prior to being placed in the incubator was not provided.As the set temp was set for 35.0 when the baby¿s temp was 37.3.There is no indication the incubator impacted the baby¿s temperature.The set temp changing from what was selected can occur if the factory default setting are restored.This can occur if the power is lost for more than 10 minutes or the power is lost for less than 10 minutes and the controller memory fails.For either of these conditions, an alarm is provided.The fse recommended replacement of the controller cpu board which contains the memory backup circuit.Therefore, root cause is consistent with a failure of the controller cpu board memory backup circuit.The customer chose not to have draeger repair the device.
 
Event or Problem Description

Brand Name
INCUBATOR C2000
Common Device Name
INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Manufacturer (Section D)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
MDR Report Key15193614
Report Number2510954-2022-00007
Device Sequence Number20219277
Product Code FMZ
UDI-Device Identifier04049098000222
UDI-Public04049098000222
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20500
Device Catalogue NumberMU20500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 DA
Patient SexMale